Opuscula Math. 33, no. 1 (2013), 117-138
http://dx.doi.org/10.7494/OpMath.2013.33.1.117

 
Opuscula Mathematica

Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and fractional integral boundary conditions

Sotiris K. Ntouyas

Abstract. This paper studies the boundary value problem of nonlinear fractional differential equations and inclusions of order \(q \in (1,2]\) with nonlocal and integral boundary conditions. Some new existence and uniqueness results are obtained by using fixed point theorems.

Keywords: fractional differential equations, fractional differential inclusions, nonlocal conditions, fractional integral boundary conditions, existence, contraction principle, nonlinear contraction.

Mathematics Subject Classification: 34A08, 26A33, 34A60.

Full text (pdf)

  • Sotiris K. Ntouyas
  • University of Ioannina, Department of Mathematics, 451 10 Ioannina, Greece
  • Received: 2012-04-22.
  • Revised: 2012-09-14.
  • Accepted: 2012-09-19.
Opuscula Mathematica - cover

Cite this article as:
Sotiris K. Ntouyas, Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and fractional integral boundary conditions, Opuscula Math. 33, no. 1 (2013), 117-138, http://dx.doi.org/10.7494/OpMath.2013.33.1.117

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.